Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 392301, 7 pages
Research Article

Some Inevitable Remarks on “Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings”

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain
3Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
4Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 26 February 2014; Revised 12 August 2014; Accepted 14 August 2014; Published 11 September 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Wutiphol Sintunavarat Poom Kumam, “The existence and convergence of best proximity points for generalized proximal contraction mappings,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Stojan RadenoviĆ, “Coupled fixed point theorems for monotone mappings in partially ordered metric spaces,” Kragujevac Journal of Mathematics, vol. 38, no. 2, pp. 249–257, 2014. View at Publisher · View at Google Scholar
  • Nawab Hussain, Vahid Parvaneh, and Farhan Golkarmanesh, “Coupled and tripled coincidence point results under $$(F, g)$$ ( F , g ) -invariant sets in $$G_b$$ G b -metric spaces and $$G$$ G - $$\alpha $$ α -admissible mappings,” Mathematical Sciences, 2015. View at Publisher · View at Google Scholar
  • İnci M Erhan, Antonio-Francisco Roldán-López-de-Hierro, and Naseer Shahzad, “Some remarks about the existence of coupled g-coincidence points,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Erdal Karapınar, Antonio-Francisco Roldán-López-de-Hierro, and Bessem Samet, “Matkowski theorems in the context of quasi-metric spaces and consequences on G-metric spaces,” Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, vol. 24, no. 1, pp. 309–333, 2016. View at Publisher · View at Google Scholar
  • Arslan Hojat Ansari, Diana Dolićanin-Djekić, Tatjana Došenović, and Stojan Radenović, “Coupled coincidence point theorems for (α-µ -ψ -H-F)-two sided-contractive type mappings in partially ordered metric spaces using compatible mappings,” Filomat, vol. 31, no. 9, pp. 2657–2673, 2017. View at Publisher · View at Google Scholar